[Acute necrotizing enterocolitis during a prolonged treatment with neuroleptics].
Аннотация
A 32-year old man treated for several years with phenothiazine for chronic psychosis developed acute necrotizing colitis. The causal relationship with neuroleptics was reinforced by the absence of any other treatment and by histological findings including extensive mucosal necrosis without stenotic lesion and without mesenteric vessels alteration. The patient required emergency total colectomy and was discharged after 7 weeks of hospitalisation in the intensive care unit.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.